PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Function Spaces and Applications
Volume
8
Article Title
Maximal operators of Fejér means of Walsh-Kaczmarz-Fourier series
List of Authors
  • Ushangi Goginava
  • Károly Nagy
Article ID
638327
Article Type
No. of Pages
20 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
13 April 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$